# SDR FDEA200907292827

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AGA3092503
- Condition: Corroded
- Location: Bs 1953
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STA 1953 LONGERON 51L FOUND SPLICE JOINT CORRODED.  REMOVED AND REPLACED PER SRM 51-31-01 REV. 41.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
